Leucopenia due to quetiapine abuse and combination with olanzapine: a case report
Erkan Aydın, Ömer Şenormancı, Kürşat Altınbaş, Erhan Kurt
Dusunen Adam The Journal of Psychiatry and Neurological Sciences 2010;23:219-222
PDF
Article No: 11   Article Type :  Case Report
Quetiapine is an atypical antipsychotic that can be abused. Olanzapine is an another atypical antipsychotic that is similar to quetiapine in chemical structure and cases of leucopenia after olanzapine use have rarely been presented in the literature. In this report, we presented a case of high dose quetiapine abuse and olanzapine combination treatment leading to leucopenia. Blood levels returned to normal levels in a short period of time both by passing to extended release quetiapine and decreasing the daily dosage.
Keywords : Quetiapine abuse, olanzapine, leucopenia
Ketiapin kötüye kullanımı ve olanzapin ile kombinasyonu sonucu gelişen lökopeni: Bir olgu sunumu
PDF
Makale No: 11   Makale Türü :  Olgu Sunumu
Ketiapin, kötüye kullanım potansiyeli taşıyan atipik bir antipsikotiktir. Olanzapin ise, yapıca ketiapine benzeyen ve literatürde nadiren lökopeniye neden olduğu bildirilmiş bir atipik antipsikotiktir. Burada, yüksek doz ketiapin kötüye kullanımı ve eş zamanlı olanzapin kullanımı sonucu lökopeni gelişen, ketiapinin uzun salınımlı formuna geçiş yapılarak ilaç dozlarının düşürülmesi neticesinde kısa zamanda kan değerleri düzelen bir olgu sunulmuştur.
Anahtar kelimeler : Ketiapin kötüye kullanımı, olanzapin, lökopeni
Dusunen Adam The Journal of Psychiatry and Neurological Sciences
Bakırköy Prof. Dr. Mazhar Osman Ruh Sağlığı ve Sinir Hastalıkları Eğitim ve Araştırma Hastanesi
Publisher
Yerküre Tanıtım ve Yayıncılık Hizmetleri A.Ş.